Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gab4

The Famous Reds Marks, Accutane, Differents Treatements, Need Help !

Ok hello there. I have a lot of questions. I don't have any dermatologist cause everywhere i go, they says they don't take new patients anymore. Well, i maybe find one, but i cannot take a meeting with them until november or december so i went here to ask my questions. Anyway, my doctor put me on accutane, i'm on day 9. My dream to become a models is scraped by my severe acne, that is not very old (4 mounths). The worst is the reds marks. So heres my questions :

On accutane, are the reds marks are suposse to heal faster ? some say yes, some says it will make it worst, take more time to heal, whats the truth ?

What are the differents treatements for the reds mark, i heard about chemical peels, and laser ? what's the average price, the risks ?

Whats the needling methods ? Does it work on reds marks ? What the price ? After how many time post accutane can i get one ?

Is there any treatement i can go for reds mark without having to wait 6 most post accutane which mean 1 years for me .. ?

I know they will probably fade, but can't live 2 years like this. I still have active acne. I heard aloe vera gel can help, but i think i will wait to not have acne before putting this on my face.

I start taking zinc, heard it was good for the healing, i take approx 37mg a days. Don't know the dosage for someone on accutane, any idea ? I'd like to take 50mg a day but a don't know if its too much.

Here's a picture of my reds marks. How many time do you think it will take to a least get pink instead of reds ? !

I protect myself from the sun, don't worry.

post-215897-0-54348500-1376932787_thumb.

post-215897-0-54348500-1376932787_thumb.

Share this post


Link to post
Share on other sites

Isotretinoin(Accutane) is a retinoid and retinoids help skin cells renew themselves more switfly , this indicates that the skin cells that are holding the redmarks will fall off alot faster. But becuase Isotretinoin(Accutane) makes your skin red and irritated it looks like they are not healing. Accutane works from the inside and out so Dermis and after that Epidermis so you won´t se fast results in the redmarks until late on your course.

Share this post


Link to post
Share on other sites

Isotretinoin(Accutane) is a retinoid and retinoids help skin cells renew themselves more switfly , this indicates that the skin cells that are holding the redmarks will fall off alot faster. But becuase Isotretinoin(Accutane) makes your skin red and irritated it looks like they are not healing. Accutane works from the inside and out so Dermis and after that Epidermis so you won´t se fast results in the redmarks until late on your course.

accutane(orally) reduces the size of the sebaceous glands.

it doesnt help cells renew as far as i know.

the skin looks flaky and irritated because dryness is one of the sideeffects of accutane which in turn makes it sensitive.

Share this post


Link to post
Share on other sites

Isotretinoin(Accutane) is a retinoid and retinoids help skin cells renew themselves more switfly , this indicates that the skin cells that are holding the redmarks will fall off alot faster. But becuase Isotretinoin(Accutane) makes your skin red and irritated it looks like they are not healing. Accutane works from the inside and out so Dermis and after that Epidermis so you won´t se fast results in the redmarks until late on your course.

accutane(orally) reduces the size of the sebaceous glands.

it doesnt help cells renew as far as i know.

the skin looks flaky and irritated because dryness is one of the sideeffects of accutane which in turn makes it sensitive.

Well then I think you need to do a litle more research my dear friend smile.png

Source: http://www.drugs.com/accutane.html

Edited by hasmas

Share this post


Link to post
Share on other sites

Isotretinoin(Accutane) is a retinoid and retinoids help skin cells renew themselves more switfly , this indicates that the skin cells that are holding the redmarks will fall off alot faster. But becuase Isotretinoin(Accutane) makes your skin red and irritated it looks like they are not healing. Accutane works from the inside and out so Dermis and after that Epidermis so you won´t se fast results in the redmarks until late on your course.

accutane(orally) reduces the size of the sebaceous glands.

it doesnt help cells renew as far as i know.

the skin looks flaky and irritated because dryness is one of the sideeffects of accutane which in turn makes it sensitive.

Well then I think you need to do a litle more research my dear friend smile.png

Source: http://www.drugs.com/accutane.html

may be i really need to, since i have never heard anyone mention cell renewal power of isotretinoin.

well, this is one reliable source of information as far as i know.

http://www.nlm.nih.gov/medlineplus/druginfo/meds/a681043.html

i will read some more and recheck if it really is.

but i've mostly heard and read about accutane causing delay in scar/PIH healing and i've always figured one reason is the dryness that reduces healing of PIH.

like i have mentioned earlier and dryness causes upper layer of skin(assuming its dead) to fall off.

but thats basically for dehydration not cell renewal!

Edited by aanabill

Share this post


Link to post
Share on other sites

Isotretinoin(Accutane) is a retinoid and retinoids help skin cells renew themselves more switfly , this indicates that the skin cells that are holding the redmarks will fall off alot faster. But becuase Isotretinoin(Accutane) makes your skin red and irritated it looks like they are not healing. Accutane works from the inside and out so Dermis and after that Epidermis so you won´t se fast results in the redmarks until late on your course.

accutane(orally) reduces the size of the sebaceous glands.

it doesnt help cells renew as far as i know.

the skin looks flaky and irritated because dryness is one of the sideeffects of accutane which in turn makes it sensitive.

Well then I think you need to do a litle more research my dear friend smile.png

Source: http://www.drugs.com/accutane.html

may be i really need to, since i have never heard anyone mention cell renewal power of isotretinoin.

well, this is one reliable source of information as far as i know.

http://www.nlm.nih.gov/medlineplus/druginfo/meds/a681043.html

i will read some more and recheck if it really is.

but i've mostly heard and read about accutane causing delay in scar/PIH healing and i've always figured one reason is the dryness that reduces healing of PIH.

like i have mentioned earlier and dryness causes upper layer of skin(assuming its dead) to fall off.

but thats basically for dehydration not cell renewal!

You said it urself the dryness is from accutane yessir but skin renewal is the peeling of the skin and that´s why it falls of not becuase it´s dry , dryness and peeling skin is not the same. Even if it was as you said if it´s assuming it´s dead then per automatic your skin MUST renew itself quicker to replace that layer of skin.

Here is another source: http://www.rxlist.com/accutane-drug/patient-images-side-effects.htm

Source 2: http://www.livestrong.com/article/509552-how-to-handle-peeling-skin-while-on-accutane/

Salute

Edited by hasmas

Share this post


Link to post
Share on other sites

dryness and peeling aint incompatible terms either.

the peeling takes place because accutane by reducing the amount of sebum and causing dryness.

cell renewal by standard definition is different.

it is the replacement of cells, for example those in the skin, by the proliferativeactivity of basal stem cells.

http://www.ncbi.nlm.nih.gov/pubmed/19575646

dryness & peeling doesnt cause cell renewal.

& peeling is not necessarily a consequence of cell renewal.

please get your facts straight.

and there is no need to 'yes sir' me.

i hav better things to do than contradict people in unwanted tone of talking.

like i have said before, if its a fact then i've learnt something new & am happy for myself.

but i'd prefer better sources than livestrong.com

anyway, i'd definitely read through reliable sites for MYSELF.

thanks for the information.

I say Yes sir out of respect but you can construe it how ever you please :) Anyway take care :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×